# SDR HALA2022101100271

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 27,565 hours, 4,397 cycles
- System (JASC): 2311 · UHF Communications System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #2 HF RADIO WILL NOT TUNE. BITE TEST PASS PER AMM 23-11-00. DUE TO MULTIPLE WRITES UP OF HF #2, REMOVED & INSTALLED NEW HF COUPLER & TRANSCEIVER PER AMM 23-11-36 & AMM 23-11-33. OPS TEST HF#2 PASS PER AMM 23-11-00. BITE TEST HF#2 PASS PER AMM 23-11-00. CALLED SFO ARINC, RECEIVED & TRANSMIT LOUD AND CLEAR. OK FOR SERVICE. COUPLER, ANTENN OFF 43-2311-9-0001 04877 ON 43-2311-9-0001 04554, TRANSCEIVER, HF OFF 43-2311-9-0002 05127 ON 43-2311-9-0003 00160.
